Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 3, 2007, 3:58 AM CST for 11 counties in Florida. It took effect at Feb 3, 2007, 12:00 PM CST. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2007, 3:58 AM CST (09:58 UTC)
- In effect from
- Feb 3, 2007, 12:00 PM CST
- Expired
- Feb 3, 2007, 12:23 PM CST
- In force
- 23 min
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Madison County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 60 km from the middle of the area, began a volume at 09:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 102 kt
- 0-1 km storm-relative helicity
- -89 m²/s²
- 0-3 km storm-relative helicity
- -124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 030958 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 458 AM EST SAT FEB 3 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST (12 PM CST) UNTIL 6 PM EST (5 PM CST) TODAY FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH THAT WAS IN EFFECT THIS AFTERNOON FOR GULF COUNTY HAS BEEN CANCELLED... ...A FIRE WEATHER WATCH CONTINUES IN EFFECT SUNDAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AS WELL AS FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA... .DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL BUILD INTO THE REGION TODAY AND SUNDAY. RED FLAG CONDITIONS ARE EXPECTED OVER MOST OF OUR FLORIDA COUNTIES TODAY AND WILL BE POSSIBLE ACROSS ALL OF OUR FLORIDA AND GEORGIA COUNTIES ON SUNDAY. FLZ014-032030- /O.CAN.KTAE.FW.A.0009.070203T1800Z-070203T2300Z/ /O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/ GULF- 358 AM CST SAT FEB 3 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>013-016>018-026-027-032030- /O.UPG.KTAE.FW.A.0009.070203T1800Z-070203T2300Z/ /O.NEW.KTAE.FW.W.0010.070203T1800Z-070204T0000Z/ /O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-LIBERTY-WAKULLA- 458 AM EST SAT FEB 3 2007 /358 AM CST SAT FEB 3 2007/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ019-032030- /O.NEW.KTAE.FW.W.0010.070203T1800Z-070204T0000Z/ /O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/ MADISON- 458 AM EST SAT FEB 3 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ015-028-029-034-032030- /O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/ FRANKLIN-TAYLOR-LAFAYETTE-DIXIE- 458 AM EST SAT FEB 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-032030- /O.CON.KTAE.FW.A.0010.070204T1800Z-070204T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 458 AM EST SAT FEB 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
1 follow-up statement
000 WWUS82 KTAE 031823 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 123 PM EST SAT FEB 3 2007 ...A RED FLAG WARNING THAT WAS IN EFFECT FROM 1 PM EST (12 PM CST) UNTIL 6 PM EST (5 PM CST) TODAY FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND HAS BEEN CANCELED... ...A FIRE WEATHER WATCH CONTINUES IN EFFECT SUNDAY FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE AS WELL AS FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA... .DISCUSSION...HIGH PRESSURE AND A MUCH DRIER AIRMASS WILL BUILD INTO THE REGION TODAY AND SUNDAY. RED FLAG CONDITIONS ARE EXPECTED OVER MOST OF OUR FLORIDA COUNTIES TODAY AND WILL BE POSSIBLE ACROSS ALL OF OUR FLORIDA AND GEORGIA COUNTIES ON SUNDAY. FLZ007-009>013-016>019-026-027-040230- /O.CAN.KTAE.FW.W.0010.000000T0000Z-070204T0000Z/ /O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA- 123 PM EST SAT FEB 3 2007 /1223 PM CST SAT FEB 3 2007/ ...RED FLAG WARNING IS CANCELLED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED FLAG WARNING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014-015-028-029-034-040230- /O.CON.KTAE.FW.A.0010.070204T1600Z-070205T0000Z/ GULF-FRANKLIN-TAYLOR-LAFAYETTE-DIXIE- 123 PM EST SAT FEB 3 2007 /1223 PM CST SAT FEB 3 2007/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GAZ120>131-142>148-155>161-040230- /O.CON.KTAE.FW.A.0010.070204T1800Z-070204T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 123 PM EST SAT FEB 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BLOCK
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 3, 1:45 AM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Feb 3, 1:45 AM CST, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 AM EST SAT FEB 3 2007
.SHORT TERM...UPPER TROUGH AXIS STILL HOLDING ALONG THE WEST
CENTRAL GULF COAST KEEPING SOUTHWEST FLOW ALOFT IN PLACE OVER THE
SOUTHEAST. AS A RESULT...THE COLD FRONT WHICH MOVED THROUGH
YESTERDAY HAS STALLED OVER SOUTH FLORIDA. PERSISTENT STREAM OF
HIGH CLOUDS ALSO CONTINUES TO MOVE ACROSS THE CWA. AT THE
SFC...COOL HIGH PRESSURE WILL CONTINUE TO SETTLE ACROSS THE DEEP
SOUTH TODAY WITH MAX TEMPS STRUGGLING INTO THE LOWER 50S.
GUIDANCE NOT AS COOL AS PREVIOUS RUNS FOR SUNDAY MORNING AS THEY
SEEM TO NOW BE PICKING UP ON THE HIGH CLOUDINESS EXPECTED TO
PERSIST THROUGH SUNDAY. WILL CONTINUE TO GO ABOVE GUIDANCE FOR
SUNDAY MORNING ACROSS THE AREA. SUNDAY AFTERNOON TEMPS TO RECOVER
INTO THE UPPER 50S AND LOWER 60S.
UPPER TROUGH AXIS WILL FINALLY MOVE EAST OF THE AREA LATE SUNDAY
INTO MONDAY CLEARING OUT SKIES AND ALLOWING FOR BETTER RADIATIONAL
COOLING CONDITIONS FOR MONDAY MORNING WITH TEMPS DROPPING INTO THE
UPPER 20S.
.LONG TERM...NEXT REINFORCING SHOT OF COOL AIR WILL BUILD IN FOR
TUESDAY BEFORE TEMPS BEGIN MODIFYING WEDNESDAY THROUGH THE END OF
THE WEEK. NEXT CHANCE OF RAIN EXPECTED LATE IN THE WEEK...BUT
SYSTEM NOT LOOKING TERRIBLY IMPRESSIVE ATTM WITH MAINLY ZONAL FLOW
ALOFT.
&&
.AVIATION...LOW LEVEL CLOUDINESS HAS BEEN GRADUALLY CLEARING FROM
NORTHWEST TO SOUTHEAST. THE BACK EDGE AS OF 07Z EXTENDED ROUGHLY
FROM ABY TO DHN TO NEAR PFN. BY DAYBREAK...ALL TAF SITES SHOULD HAVE
PREVAILING VFR CONDITIONS BOTH VSBY AND CIGS. MVFR CIGS WILL LINGER
INTO AT LEAST MID MORNING ALONG THE SOUTHERN PORTION OF TWEB ROUTE
117. WINDS WILL BE FROM THE NORTH TO NORTHEAST AROUND 10 KNOTS THIS
AFTERNOON.
&&
.MARINE...WINDS TO APPROACH EXERCISE CAUTION CRITERIA TODAY AND
AGAIN ON TUESDAY AS REINFORCING SHOTS OF COOL HIGH PRESSURE BUILD
INTO THE AREA. OTHERWISE...EXPECT MAINLY LIGHT OFFSHORE FLOW
THROUGH THE FORECAST.
&&
.FIRE WEATHER...LOW DEWPOINTS WILL MOVE INTO THE AREA TODAY AS
HIGH PRESSURE BUILDS IN. EXPECT RED FLAG CRITERIA TO BE MET OVER
PORTIONS OF FLORIDA ZONES...EXCLUDING SOUTHEASTERN COUNTIES AND
THE IMMEDIATE BIG BEND COAST. LOW RH EXPECTED AGAIN ON SUNDAY WITH
POSSIBILITY OF SW GA GETTING INTO THE MIX. WILL CONTINUE WITH
CURRENT FIRE WX WATCHES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 50 32 61 28 60 / 0 10 10 10 10
PANAMA CITY 51 35 60 39 59 / 0 10 10 10 0
DOTHAN 50 28 60 35 55 / 0 10 10 10 0
ALBANY 51 31 58 31 55 / 0 10 10 10 0
VALDOSTA 50 32 59 30 57 / 0 10 10 10 10
CROSS CITY 56 33 63 33 61 / 10 10 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
TURNER...WORTH.
FL...FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 1 PM EST /NOON CST/ THIS AFTERNOON TO 7 PM
EST /6 PM CST/ THIS EVENING FOR THE FOLLOWING ZONES: BAY...
CALHOUN...GADSDEN...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LEON...LIBERTY...MADISON...WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/BARRYHazardous weather outlook, Feb 3, 3:41 AM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 441 AM EST SAT FEB 3 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-041000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 441 AM EST SAT FEB 3 2007 /341 AM CST SAT FEB 3 2007/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 1:40 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Feb 3, 1:40 PM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.